# SDR CALA2018010500012

- Difficulty date: January 5, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 70,917 hours, 27,106 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80130700
- Part serial: 5109
- Condition: Discharged
- Location: Crew
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN DEPLETED TO 40 PSI AFTER CREW ACTIVATED THE OXYGEN MASK FOR BREAK.  EMERGENCY DECLARED. REPLACED THE CREW OXYGEN BOTTLE IAW AMM 35-11-41
